# SDR DALA2023061304845

- Difficulty date: June 13, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 84,229 hours, 26,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 30D CEILING EMERGENCY LIGHT OUT. CORRECTIVE ACTION: REPLACED SEAT 30D CEILING EMERGENCY LIGHT LAMP. FOUND ONLY WIRE W3534-9056-16 (W0634-0001-20) ON LAMP BASE. OTHER WIRE COULD NOT BE LOCATED, LOCATED GROUND WIRE, RECONNECTED OP'S CK OK. REF B757 WDM 33-51 (4874128)
